# SDR ASOA05851

- Difficulty date: October 9, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N687BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4179 - DURING CLIMB-OUT FROM ATL-ISP, THE RIGHT ENGINE OIL PRESSURE FLUCTUATED AND GRADUALLY DECREASED THROUGH OUT CLIMB BETWEEN 25-45 PSI FOLLOWED BY THE OIL TEMPERATURE READING 146 DEGREES CENTRIGRADE.  THE CREW REDUCED POWER, AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO ATL, WITH CREW REQUESTING EMERGENCY VEHICLES TO BE ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE LUBE AND SCAVENGE PUMP.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
